Optimality of mixed-level supersaturated designs

Shu Yamada, Tomomi Matsui

Research output: Contribution to journalArticlepeer-review

63 Citations (Scopus)


This paper presents generalized theorems on the optimality of supersaturated designs in terms of low dependency over all pairs of column vectors. Some mixed-level supersaturated designs are constructed using a method based on these theorems. An index is proposed for measuring the efficiency of supersaturated design and applied to evaluate the constructed mixed-level supersaturated designs.

Original languageEnglish
Pages (from-to)459-468
Number of pages10
JournalJournal of Statistical Planning and Inference
Issue number2
Publication statusPublished - 2002 Jun 1
Externally publishedYes


  • Dependency between two columns
  • Lower bound of dependency
  • Saturated and orthogonal design
  • X statistic

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics


Dive into the research topics of 'Optimality of mixed-level supersaturated designs'. Together they form a unique fingerprint.

Cite this